- -

Vector Measures with Values in l(infinity)(Gamma) and Interpolation of Banach Lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Vector Measures with Values in l(infinity)(Gamma) and Interpolation of Banach Lattices

Show full item record

Sánchez Pérez, EA.; Szwedek, R. (2018). Vector Measures with Values in l(infinity)(Gamma) and Interpolation of Banach Lattices. Journal of Convex Analysis. 25(1):75-92. http://hdl.handle.net/10251/145208

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/145208

Files in this item

Item Metadata

Title: Vector Measures with Values in l(infinity)(Gamma) and Interpolation of Banach Lattices
Author: Sánchez Pérez, Enrique Alfonso Szwedek, R.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] An explicit construction for the representation of the Calderón interpolation of spaces of vector measure integrable functions is given as well as for the representation of the real interpolation of these spaces using ...[+]
Subjects: Vector measures , Integration , Banach function space , Interpolation
Copyrigths: Cerrado
Source:
Journal of Convex Analysis. (issn: 0944-6532 )
Publisher:
HELDERMANN VERLAG, LANGER GRABEN 17, LEMGO, GERMANY, 32657
Publisher version: http://www.heldermann.de/JCA/jcacon.htm
Project ID:
NCN/2015/17/B/ST1/00064
MINECO/MTM2012-36740-C02-02
Thanks:
Support of the Ministerio de Economía y Competitividad (Spain) under project #MTM2012-36740-C02-02 (Spain) is gratefully acknowledged. The research was also supported by National Science Center, Poland, project ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record